Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Erection problems post using minoxil 5%, VB7 forte tablets, stopped intake. Have I done the right thing?

Hi Doctor, I am having the hair loss problem. My age is 28(Single). I met one of the dermatologist in hyd. They suggested minoxil 5%(Apply morning and evening 5 sprays i.e 1ml )and VB7 forte tablets(daily 1). I used 3 weeks continuously, hair fall controled and i felt like i couldn t able to keeping an erection . More over its not my feeling, its true. I used to woke up very hard, now that is not happening. I stopped using these. Again i am back. U might have seen many people, can u please suggest me whether i took the right decision or wrong. Thanks in Advance.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi bobby,
Welcome to HCM,
I have read your query, Minoxidil is an antihypertensive vasodilator medication which also slows or stops hair loss and promotes hair regrowth. All I have seen about minoxidil and ED is either just anecdotal (random cases on the net, with no real diagnosis or follow up). Topical minoxidil has been around since the 70's, its safety profile and side effects are extremely well documented since it's an "old" medication... and it's not known to produce erectile dysfunction (ED) or a libido drop "at a regular dose". Ask your clinician (who probably have seen "hundreds" of cases of ED) about minoxidil to reassure you. But I do believe that the link between your "persistent" ED problem, and your "past" use of topical minoxidil, is just coincidental. Will recommend you consult your dermatologist for the same. Thanks
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor